# SDR RAIA2020011580002

- Difficulty date: January 8, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14573705401
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 35,760 hours, 32,037 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FLAP O/B SHROUD I/B FWD HINGE HALF CRACKED-          REMOVED LH O/B FLAP SHROUD. REMOVED DAMAGED HINGE. LOCATED AND DRILLED AND INSTALLED NEW HINGE ON SHROUD. INSTALLED LH O/B FLAP SHROUD.
